RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 514–521 (Mi de7121)  

Integral Equations and Integral-Differential

Linear integral equations of the third kind in weighted $L_2$ spaces. I

A. A. Kuleshov

V. I. Lenin Belorusskii State University

Full text: PDF file (906 kB)

English version:
Differential Equations, 1990, 26:3, 384–390

Bibliographic databases:

Document Type: Article
UDC: 517.968.2
Received: 21.01.1986

Citation: A. A. Kuleshov, “Linear integral equations of the third kind in weighted $L_2$ spaces. I”, Differ. Uravn., 26:3 (1990), 514–521; Differ. Equ., 26:3 (1990), 384–390

Citation in format AMSBIB
\Bibitem{Kul90}
\by A.~A.~Kuleshov
\paper Linear integral equations of the third kind in weighted $L_2$ spaces.~I
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 514--521
\mathnet{http://mi.mathnet.ru/de7121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053780}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 3
\pages 384--390


Linking options:
  • http://mi.mathnet.ru/eng/de7121
  • http://mi.mathnet.ru/eng/de/v26/i3/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:21
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019